Mega-epibenthic diversity off Terre Adélie (Antarctica) in relation to disturbance.


Contact
Julian.Gutt [ at ] awi.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Research Networks
IPY
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
15869
DOI 10.1007/s00300-007-0293-z

Cite as
Gutt, J. , Koubbi, P. and Eléaume, M. (2007): Mega-epibenthic diversity off Terre Adélie (Antarctica) in relation to disturbance. , Polar Biology, 30 (10), pp. 1323-1329 . doi: 10.1007/s00300-007-0293-z


Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item